# SDR CIEA200700007

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- Aircraft time: 12,928 hours, 1,425 cycles
- Engine: Pwa PT6A41
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Bent
- Location: Cargo Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT, CREW HEARD A NOISE & NOTICED THAT THE LT WING LOCKER HAD COME OPEN AND DOOR WAS TRAILING A FEW INCHES OPEN IN FLIGHT.  ACFT APPROXIMATELY 25 MILES FORM A SUITABLE AIRPORT & CREW LANDED WITHOUT FURTHER INCIDENT.  BAGGAGE FROM WING LOCKERS REMOVED & PLACED IN BAGGAGE COMPARTMENT INSIDE ACFT.  CREW INSPECTED WING LOCKING MECHANISM & DETERMINED IT WAS LOCKING.  LOCKER CLOSED & UNIT LOCKED WITH KEY LOCK.  ACFT CONTINUED FLT TO ITS DESTINATION.  UPON RETURN OF ACFT TO ITS HOME BASE, MX INSPECTED WING LOCKER & FOUND RT RECEIVER LOCK BRACKET SLIGHTLY BENT.  RECEIVER LATCH STRAIGHTENED & INSPECTED FOR ANY CRACKS & NONE NOTED.  ACFT CARRYING A SOFT SIDED TYPE OF DUFFLE BAG & IT MAY HAVE BEEN SUBJECTING
